Complementation of Rational Sets on Countable Scattered Linear Orderings

Abstract : In a preceding paper (Bruyère and Carton, automata on linear orderings, MFCS'01), automata have been introduced for words indexed by linear orderings. These automata are a generalization of automata for finite, infinite, bi-infinite and even transfinite words studied by Büchi. Kleene's theorem has been generalized to these words. We prove that rational sets of words on countable scattered linear orderings are closed under complementation using an algebraic approach.
Document type :
Journal articles
Complete list of metadatas

Cited literature [23 references]  Display  Hide  Download
Contributor : Olivier Carton <>
Submitted on : Monday, July 9, 2007 - 3:55:50 PM
Last modification on : Friday, February 8, 2019 - 4:10:03 PM
Long-term archiving on : Thursday, April 8, 2010 - 10:45:35 PM


Files produced by the author(s)


  • HAL Id : hal-00160985, version 1


Chloé Rispal, Olivier Carton. Complementation of Rational Sets on Countable Scattered Linear Orderings. International Journal of Foundations of Computer Science, World Scientific Publishing, 2005, 16 (4), pp.767-786. ⟨hal-00160985⟩



Record views


Files downloads